# SDR ZZDA2011970

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N326AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FWD FA JUMPSEAT BROKEN OFF (FLOOR LEVEL).  REMOVED AND REPLACED EXIT SIGN AT FWD FLIGHT ATTENDANT SEAT AS REQUIRED, OPS CHECKED LIGHT ASSY GOOD.
